# SDR SWAA111454

- Difficulty date: March 1, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 9,244 hours, 5,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, LT EMERGENCY EXIT LIGHT BATTERIES FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERY PER MM.
